# SDR ABXA20150722101

- Difficulty date: July 22, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 015T10593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 1809 OUTER CHORD SHOWS A CRACK INDICATION, AT 3 EACH FASTENERS IN AREA 3, ON THE AFT SIDE OF CHORD.  REPLACE LT 1809-5 CHORD SECTION, PN 015T1059-3 IAW REA B653-61651-MR. SDR INFO CRACKED 1/8", NO CRACK HOLES WERE ELONGATED.  PN 015T1059-3, SN NA, PART NAME CHORD 809 LT, FS & BS LOCATION ON ACFT FS 1809.5.  ACFT WAS GNDED.
